# SDR CALA2025070806346

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 53,035 hours, 18,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3131
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT STA 440, STRINGER 9R-REF LP NO.5180618. COMPLIED WITH EC/RA 5330-07558.  REPAIR COMPLETED ON ELB 5180618.    NO FURTHER ACTION REQUIRED.
